MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887900
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthetic agent delivery was delayed during treatment.It started to deliver after the agent concentration was increased.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The vaporizer used at the time of the event was removed after the treatment had ended.The vaporizer was returned for investigation, and the system device logs were received for evaluation.The evaluation of the system logs can confirm the reported event.The log shows that inspired and expired agent concentration started to be measured only after the set agent concentration had been increased by the user.The returned vaporizer was subjected to simulated use testing in an anesthesia system under various conditions.Different agent concentrations were tested, and the measured output matched the set concentrations, confirming correct delivery performance.The vaporizer was also tested in the vaporizer test system, where a calibration was performed without finding any deviations.Dosage accuracy was verified, and the liquid level sensor was confirmed to function correctly, showing accurate agent levels.The vaporizer software includes several alarms to detect agent delivery failures.To confirm alarm functionality, simulated use testing was performed with multiple software versions, including the version that was installed in the vaporizer during the event.The alarms were activated correctly in all cases.The conclusion of the investigation is that no faults were found in the vaporizer hardware, sensors, or alarm mechanisms.The reported delay in agent delivery was not reproduced under controlled conditions.The exact root cause has not been determined.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-E ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23376740
Report Number8010042-2025-0001574
Device Sequence Number8965258
Product Code BSZ
UDI-Device Identifier07325710010457
UDI-Public(01)07325710010457(11)240207
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown